MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026 in the time slot 06:00-06:46 the alarms, in particular the red alarms, did not sound.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by remote and onsite service personnel which included troubleshooting with the customer, event history log review and testing of the device.The remote support engineer (rse) reached out to the customer and examined the clinical register where it appeared that all the alarms were regularly visible and recorded with relative acoustic alarm and subsequently also validated.The rse was not able to replicate the reported problem.A field service engineer (fse) was dispatched onsite to test the alleged device.No trouble could be found.The fse replaced on precaution measures the speaker assembly of the control panel.Based on the results of the analysis, the product was confirmed to be operating per specifications with no failures found and the cause of the reported problem could not be confirmed and remains unknown.The issue was resolved by replacing the speaker on precaution.The device is back into service.A review of the service history for this device shows the problem has not been reported again for this device.E1: reporting institution phone#: (b)(6).

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25531205
Report Number9610816-2026-101166
Device Sequence Number9670397
Product Code MHX
UDI-Device Identifier00884838128897
UDI-Public(01)00884838128897(10)4.6.2.0
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown